Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Elevated BP in the morning,lisinipril, BP drops suddenly,no HTN, hawthorn berries the solution ?

My BP is elevated in the morning and near norm in the evenings?? I am 70 years old, still work home health social work full time. Range in a.m is 145 to 180 over 75 to 90 in morning and drops to 130 s/ 70 s by evening. If I take 5mg lisinipril more than 2 days in a row, it drops too suddenly. Md says that tells him I don t have HTN.??? So I do take Hawthorn Berries a couple times a day. I try to watch my sodium as I am very sensitive to that. I wonder about potassium but electrolytes are normal??
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hello! After a careful discussion & analysis of your symptoms, I would like to suggest you
1) Early morning rise of blood pressure definitely suggests that you have got hypertension
2) Lisinopril is not suited to you due to its side effect of postural hypotension / dose dependent hypotension.
3) You are needed to take antihypertensive treatment regularly to prevent further complications after consultation with a cardiologist, preferably ARB or a Beta blocker.
Thanks & take care of yourselves!
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor